K...so I finished the prednisone and my gut is actually starting to hurt again. As I don't want to lose all the calcium and potassium (I keep having potassium issues as it is) from having to be on prednisone forever, what would you all suggest I do next? To top it off, myalgia's in my knees and a super myalgia in my right arm, back, shoulder, to the elbow and I can even feel the pain in the muscles in the forearm.
They said if I started getting sick again, take it to the research/teaching hospital nearby. They can run more tests. I don't want to go again. I'm tired of ERs plus my veins are exhausted. Do I wait until I'm vomitous (hehe, favorite word ever for the sensation) or go now and be told to visit my "GI"?
Allergies and Asthma my whole life: Benadryl
Depression and PTSD after surgeries and illness of 2003 (turned out to be Crohns)
Crohns Dx'd: February 2008: Pentasa, Hyoscyamine
Fibromyalgia Dx'd: July 21, 2009: Lyrica, Cymbalta, Hydrocodone, Prenatal Vitamin